# SDR LR7A2009090900101

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5313, FOUND CARGO DOOR INTERIOR BULKHEAD STIFFENER CRACKED AT FS 1012, RBL 20.  REPAIRED BY FABRICATING AND PREPLACING STIFFENER IAW SRM SMP583 51-60 & 51-70.
